# SDR AUS20020501

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62013
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR SIDE BRACE ACTUATOR FAULTY.
